# SDR 98ZZZX3955

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - BULKHEAD AFT OF FRAME 50 (ABOVE AIRBRAKE ACTUATOR) IS CRACKED IN RT LOWER CORNER AND ABOUT 4 INCHES FROM LEFT CORNER.  ALSO, RIVETS LOOSE IN BOTH CORNERS.  REPAIRED RT AND LT CORNER AREAS OF BULKHEAD JUST AFT OF FRAME 50 IAW BAE FAXES DJR/RJ0602-98, JIM/RJ0491-96 AND DJR/RJ0670-98.
